Search  for anything...

Amazon Basic Care Children's Pain and Fever Oral Suspension Liquid, Acetaminophen 160 mg per 5 mL, Bubblegum Flavor, 8 fl oz

  • Based on 7,296 reviews
Condition: New
Checking for product changes

Buy Now, Pay Later


As low as $1 / mo
  • – 4-month term
  • – No impact on credit
  • – Instant approval decision
  • – Secure and straightforward checkout

Ready to go? Add this product to your cart and select a plan during checkout. Payment plans are offered through our trusted finance partners Klarna, PayTomorrow, Affirm, Afterpay, Apple Pay, and PayPal. No-credit-needed leasing options through Acima may also be available at checkout.

Learn more about financing & leasing here.

Selected Option

Free shipping on this product

Non-returnable due to Food safety reasons

View our full returns policy here.


Availability: In Stock.
Fulfilled by Amazon

Arrives Monday, Apr 7
Order within 16 hours and 34 minutes
Available payment plans shown during checkout

Flavor Name: Bubblegum


Size: 8 Fl Oz (Pack of 1)


Features

  • PAIN RELIEF: Provides effective relief of minor aches and pains due to the common cold, flu, sore throat, headache, toothache, and also reduces fever
  • FUN FLAVOR: Features a tasty bubble gum flavor
  • USE: For children ages 2 to 11 years

Description

Compare to the active ingredient of Children’s Tylenol Oral Suspension. Help your little ones feel better with Amazon Basic Care Children's Pain and Fever Oral Suspension Liquid. This pain reliever/fever reducer provides fast, effective relief for children suffering from minor aches and pain due to the common cold, flu, headache, sore throat and toothache. The active ingredient is acetaminophen 160 mg per 5 mL, a pain reliever and fever reducer. Features a tasty bubble gum flavor and is for children ages 2 to 11 years. Free of parabens, alcohol, aspirin, ibuprofen and gluten. Features a child-resistant safety cap. Dosage cup included.

Special Feature: Clinically Proven


Item dimensions L x W x H: 2.38 x 2.34 x 6.19 inches


Product Benefits: Fever Control


Specific Uses For Product: Fever


Product Dimensions ‏ : ‎ 2.38 x 2.34 x 6.19 inches; 12.7 ounces


Date First Available ‏ : ‎ July 29, 2024


Country of Origin ‏ : ‎ USA


Frequently asked questions

If you place your order now, the estimated arrival date for this product is: Monday, Apr 7

This item is non-returnable:

Non-returnable due to Food safety reasons

View our full returns policy here.

  • Klarna Financing
  • Affirm Pay in 4
  • Affirm Financing
  • Afterpay Financing
  • PayTomorrow Financing
  • Financing through Apple Pay
Leasing options through Acima may also be available during checkout.

Learn more about financing & leasing here.

Top Amazon Reviews


  • Great Medicine
Flavor Name: Bubblegum Size: 4 Fl Oz (Pack of 1)
Easy to use, great quality, true to size, great value, will be ordering more, no bad taste
Reviewed in the United States on February 27, 2025 by Christina

  • Just as good as name brand!
Flavor Name: Dye-Free Cherry Size: 4 Fl Oz (Pack of 1)
I absolutely love how this product compares to name brands and how it is sooo much cheaper. The best part is the top is flexible so you can use a medication syringe for infants. Name brand medications usually only have the flexible top for infant type meds and never the children kind. That is really what sold me on the product. This medication works the same and also tastes good. Another thing that sold me is the dye free! ... show more
Reviewed in the United States on February 7, 2025 by DeTrOit

  • Works!!!
Flavor Name: Grape Size: 4 Fl Oz (Pack of 1)
I have it available at all times!! It does work and the kids like the flavor and smell, and have no issue swallowing it. Usually pain relief and temperature drop occur relatively fast. Happy with quality and price!
Reviewed in the United States on February 25, 2025 by Caro

  • Great price
Flavor Name: Grape Size: 8 Fl Oz (Pack of 1)
Great cough relief, bottle size is large, kids like the taste, very effective
Reviewed in the United States on February 5, 2025 by Michael Cottrill

  • Same as the name brand at a lower price!
Flavor Name: Bubblegum Size: 4 Fl Oz (Pack of 1)
This item is the same as the name brands. It does the same thing and the ingredients match. My kids don’t fight me when taking it and it’s much cheaper than the name brand. I recommend giving it a try and the best part is you don’t have to leave the house.
Reviewed in the United States on March 6, 2025 by RamRam

  • Great Price!
Flavor Name: Grape Size: 4 Fl Oz (Pack of 1)
I have three young kids and I love this as a more affordable option for when they're sick or teething or in pain, etc. It works just as great as the name brand stuff, my kids never complain about the taste, and the size is great for the price!
Reviewed in the United States on January 30, 2025 by Krista S.

  • No brainer
Flavor Name: Grape Size: 4 Fl Oz (Pack of 1)
No reason to buy the name brand products when Amazon is giving us the same product cheaper. Tastes great and is easy to administer to my toddler. Different flavors to choose from for any parent. Fast acting and helps let my little one rest.
Reviewed in the United States on February 8, 2025 by cabudyn

  • Great value.
Flavor Name: Grape Size: 4 Fl Oz (Pack of 1)
Did what it should. Good price.
Reviewed in the United States on February 19, 2025 by Peggyn67

Can't find a product?

Find it on Amazon first, then paste the link below.